# SDR DHL2000703007

- Difficulty date: December 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: "A" Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI WITH FLAPS EXTENDED "A" HYD SYS QUANTITY DECREASED TO 1.9 GALLONS, ON RETURN TAXI QUANTITY INCREASED TO 2.4 GALS WITH FLAPS RETRACTED.   C/W A VISUAL INSP OF THE WING FLAP SYS (NO EXTERNAL LEAKS NOTED) FOUND RESERVOIR QUANTITY LOW.  SERVICED RESERVOIR.
